# SDR 08FDEA02127

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 652557965
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF WING TO BODY FAIRING FRAME WORK AT TWO FWD ADF ANTENNA LEAD POSITION CLAMP ATTACH AT FS 730F, RBL 10, INBOARD OF RT RAM AIR DUCT REMOVED PANELS REF SRM 51-30-2, REMOVED CORROSION REF SRM 53-10-01.  FOUND TO BE OUT OF LIMITS REF SRM 51-20-01.  FABRICATED NEW Z-ANGLE REF SRM 53-10-1.  REPLACED Z-ANGLE REF 51-30-02.  REPLACED PANELS REF 51-30-02.  THIS IS CLASSIFIED AS A MINOR.
